# SDR QXEA2021020800056

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 21,233 hours, 22,940 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Damaged
- Location: Emergency Equip
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIP. COMPARTMENT UNDER FWD. FA JUMP SEAT WONT STAY LATCHED.  REMOVED FROM SERVICE. REMOVED AND REPLACED FWD FA EMERGENCY COMPARTMENT UNDER SEAT DOOR SPRINGS REF Q400 CMM 24-21-47 OPS CK. GOOD NO OTHER DEFECTS FOUND AT THIS TIME.
